# SDR HALA2021011200004

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 2,671 hours, 748 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70653B01542
- Condition: Defective
- Location: Delta P
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, AIR BLEED CLASS 2 ON ECAM PAGE.  REMOVED & REPLACED DELTA PRESSURE SENSOR (18HA2), PER AMM 36-11-18.
